# SDR CA970109011

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A420060283
- Condition: Failed
- Location: Gear Lever
- Component: Guardian
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR LEVER WOULD NOT MOVE TO GEAR UP POSITION WITHOUT USE OF OVERRIDE LEVER. LANDING GEAR LEVER LOCK SOLENOID REPLACED.
